It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Flflowergirl, :)

thank you for your post. It has made me feel much better.

[QUOTE]Some of your symptoms may be related to B-12, i.e., tingly numbness (all the time), sore muscles. [/QUOTE]

I belive you are 100% right. I thought for the longest time that the tingling was a result of the fluctuations in my potassium levels. My potassium level has been bouncing all over the place lately, but tends to be pitifully low.

I will be seeing my doctor tomorrow, so will ask about the vitamin B12. I really would like to do something - anything- to help myself out of this situation. My stomach is still very swollen and I look ready to have a baby. Unfortunately, none of the tests I need can be done before the end of the month, as the labs are booked solid.

[QUOTE]I also had nausea for 6 months (forgot this symptom and lost 15 pounds) with my anemia. [/QUOTE]

Nausea has been a big problem for me since starting my drug therapy a year and a half ago. I used to be nauseous from the moment I got up until I went to bed. I still have it for a few hours every day. Sometimes all day. I believe the nausea is related to the drugs I take, in one way or another. I am a little bit jelous (forgive me for saying that :)) that some people -like yourself- LOSE weight, while some-such as myself- GAIN who knows how many pounds in an incredibly short period of time. Somehow, it does not seem fair! Given a choice, I'd rather be smaller, than look the way I do right now! :D

[QUOTE]When you say that your big toes hurt, that sounds like gout to me. Have you thought about that?[/QUOTE]

Of course. I had all the symptoms, including very high uric acid levels. However, I had a doctor who did not care at the time. Without even taking a look, he told me to buy a pair of flip-flops (in early February) and wear those. That was the extent of his help. :mad: I went home and cried my heart out from sheer frustration. Because I couldn't take the pain anymore, I saw another doctor at the walk-in clinic the very next day. He started me on antibiotics immediately and offered a hospital treatment. It worked. No diagnosis was given - I haven't seen this doctor since. The good news is that I have a great doctor now. If there's another flare up, he will take the proper steps and initiate a proper treatment. There's no doubt in my mind. :)

Flowergirl, I like the way you put things into a perspective. Your positive attitude does not hurt, either! :)

I wonder to what extent the drugs we take compromise our immune system. How many of our side effects/symptoms are a result of a weakened immune system? It seems that, as you pointed out, anemia makes our bodily defenses shut down or at least weaken, leaving us very vulnerable to whatever is lurking in the background (as you so fittingly put it :). I have been enertaining that thought for a while. I read two books about our immune system last year. They have left a [U]lasting[/U] impression on me. I think it's time to revisit these issues - they could be at the root of many of our problems. Would you believe I just learned that more than 50% of people with SLE - a type of lupus- also have anemia as one of the symptoms? I must find out more about this. We should start a new thread - who knows, there might be people on this board who have this blood/immune system disorder.

flowergirl





All times are GMT -7. The time now is 01:31 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!